MathSciNet Relay Station
MathSciNet bibliographic data
MR1205414 60F10 (60K35)
Ben Arous, Gérard; Deuschel, Jean-Dominique; Stroock, D. W. Precise asymptotics in large deviations. Bull. Sci. Math. 117 (1993), no. 1, 107–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement